| Model Number |
81735 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/25/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: initial reporter phone: (b)(6).
Event or Problem Description
It was reported that coating issue occurred.A.014/190cm transend guidewire was advanced for treatment.During the trans-arterial chemoembolization procedure, it was found that the coating peeled off.The procedure was completed with another of the same device.There were no patient complications reported and the patient was stable post-procedure.
Event or Problem Description
Additional Manufacturer Narrative
E1: initial reporter phone: (b)(6).Device evaluated by mfr.Gw transend was returned for analysis the guidewire was returned for the analysis, and no damages were detected.The device was soaked in saline solution in order to activate the coating at distal section.When the coating was activated no issues were identified in the distal tip coating.